# SDR AMTA200700542

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fs 550-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 121 AFT LOWER SURFACE HAS CORROSION AROUND EDGES.  FABRICATED NEW PANEL PER SRM 53-60-53.  TREATED SRM 51-20-01.  (M)
